# SDR R61A201711190861

- Difficulty date: November 19, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000039
- Aircraft time: 31,574 hours, 20,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK - CORROSION FOUND ON L1 THRESHOLD BEAM ON UPPER SURFACE WEB, CORNER OF GIRT BAR FITTING CUTOUT AND VALLEY OF GIRT BAR FITTING CUTOUT. REMOVED AND REPLACED L1 DOOR THRESHOLD BEAM REF SRM 51-40-08, 51-40-02.
